| Catalog Number |
320122 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.H3 other text : see h.10.
Event or Problem Description
It was reported that while using the bd nano¿ 2nd gen pen needle there was no insulin flow.The following was received by the initial reporter: consumer reported needle clog during injection, stated that there is no insulin flow.